GERMAN NEW MEDICINE®

 


GNM Testimonial Subject Selection

 


TESTIMONIAL


CORIUM SKIN


ATHLETE'S FOOT


by B. E. 


 


April 2, 2009



"… I was sure that my socks stink" 


I am 44 years old and left-handed. 22 years ago, I got Athlete's Foot* between the fourth and fifth toes. At that time I didn't yet know the connection to GNM and couldn't fathom the reason.


The Athlete's Foot appeared after I had returned home from a long train-trip from Spain.


I have always been very fussy about personal hygiene, because I can't stand smelling stinky. On that particular trip - I remember it exactly - I had to wear my last pair of socks for several days in a row. I felt most uncomfortable about it. I was sure that my socks stink (= "Feeling-Soiled Conflict") and my fellow-travelers would smell them.


Ever since that event, it has been my compulsion to put on fresh socks every day. If I stick to that, I have absolutely no problems with Athlete's Foot. In swimming-pools and saunas I am always barefoot, but I have never yet gotten the fungus. You could say that – through rigorous "Fresh Sock Therapy" – I have no Athlete's Foot all year.


However, last week a new conflict-"track" appeared. I train regularly in a fitness-studio, where I always use a special kind of gym-sock. I had forgotten to bring it this time and was therefore forced to train in my regular socks. I felt very apprehensive about that, since it is a firm rule in the studio to wear closed runners. I imagined looks of disgust behind my back from others exercisers upon seeing me in street-socks that I had been wearing all day long!


Four days later a strong case of Athlete's Foot appeared between my LEFT fourth and fifth toes (partner side), and I was not at all surprised.


Thank-you, Dr. Hamer, for GNM!   

                  

 B.E.  


* Athlete's Foot is a so-called "Hanging Healing" of a "Feeling-Soiled"-conflict (coming in contact with something repellent), involving the corium skin (the skin layer underneath the epidermis).


Translated from the original German


Disclaimer: The information in this testimonial does not replace professional medical advice.



 

  English

Original

French

Version



Return to Testimonial Index Page


  Go to the top of this page